2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones de M. Mars [rss]
2016
M. Mars, J. M. M. Senovilla. Spacetime characterizations of $\Lambda$-vacuum metrics with a null Killing 2-form Classical Quantum Gravity 33 (2016) no. 19 , 195004, 26. MathScinet [bib] [doi]
M. Mars, T.-T. Paetz, J. M. M. Senovilla, W. Simon. Characterization of (asymptotically) Kerr--de Sitter-like spacetimes at null infinity Classical Quantum Gravity 33 (2016) no. 15 , 155001, 48. MathScinet [bib] [doi]
M. Mars, A. Soria. On the Penrose inequality along null hypersurfaces Classical Quantum Gravity 33 (2016) no. 11 , 115019, 34. MathScinet [bib] [doi]
Hubert L. Bray, Jeffrey L. Jauregui, M. Mars. Time flat surfaces and the monotonicity of the spacetime Hawking mass II Ann. Henri Poincaré 17 (2016) no. 6 , 1457–1475. MathScinet [bib] [doi]
2015
M. Mars, A. Soria. The asymptotic behaviour of the Hawking energy along null asymptotically flat hypersurfaces Classical Quantum Gravity 32 (2015) no. 18 , 185020, 30. MathScinet [bib] [doi]
M. Mars, J. M. M. Senovilla. A spacetime characterization of the Kerr-NUT-(A)de Sitter and related metrics Ann. Henri Poincaré 16 (2015) no. 7 , 1509–1550. MathScinet [bib] [doi]
2014
M. Mars. Stability of marginally outer trapped surfaces and geometric inequalities Chapter in General relativity, cosmology and astrophysics Springer, Cham 177 (2014) , 191–208. MathScinet [bib]
P. Galindo, M. Mars. McGehee regularization of general $\rm SO(3)$-invariant potentials and applications to stationary and spherically symmetric spacetimes Classical Quantum Gravity 31 (2014) no. 24 , 245008, 36. MathScinet [bib] [doi]
M. Mars, A. Soria. Geometry of normal graphs in Euclidean space and applications to the Penrose inequality in Minkowski Ann. Henri Poincaré 15 (2014) no. 10 , 1903–1918. MathScinet [bib] [doi]
M. Mars, A. Soria. On the Bergqvist approach to the Penrose inequality Chapter in Progress in mathematical relativity, gravitation and cosmology Springer, Heidelberg 60 (2014) , 321–325. MathScinet [bib] [doi]
M. Mars, F. C. Mena, R. Vera. Cosmological gravitational waves and Einstein-Straus voids Chapter in Progress in mathematical relativity, gravitation and cosmology Springer, Heidelberg 60 (2014) , 85–93. MathScinet [bib] [doi]
M. Mars. Geometry of general hypersurfaces, constraint equations and applications to shells Chapter in Progress in mathematical relativity, gravitation and cosmology Springer, Heidelberg 60 (2014) , 67–83. MathScinet [bib] [doi]
2013
M. Mars. Constraint equations for general hypersurfaces and applications to shells Gen. Relativity Gravitation 45 (2013) no. 11 , 2175–2221. MathScinet [bib] [doi]
M. Mars, F. C. Mena, R. Vera. Review on exact and perturbative deformations of the Einstein-Straus model: uniqueness and rigidity results Gen. Relativity Gravitation 45 (2013) no. 11 , 2143–2173. MathScinet [bib] [doi]
M. Mars, M. Reiris. Global and uniqueness properties of stationary and static spacetimes with outer trapped surfaces Comm. Math. Phys. 322 (2013) no. 2 , 633–666. MathScinet [bib] [doi]
M. Mars. Stability of marginally outer trapped surfaces and applications Chapter in Recent trends in Lorentzian geometry Springer, New York 26 (2013) , 111–138. MathScinet [bib] [doi]
2012
M. Mars, A. Soria. On the Penrose inequality for dust null shells in the Minkowski spacetime of arbitrary dimension Classical and Quantum Gravity 29 (2012) no. 13. [bib] [doi]
M. Mars. Stability of MOTS in totally geodesic null horizons Classical Quantum Gravity 29 (2012) no. 14 , 145019, 23. MathScinet [bib] [doi]
2011
A. Carrasco, M. Mars. Uniqueness theorem for static spacetimes containing marginally outer trapped surfaces Classical and Quantum Gravity 28 (2011) no. 17. [bib] [doi]
2010
A. Carrasco, M. Mars. A counterexample to a recent version of the Penrose conjecture Classical Quantum Gravity 27 (2010) no. 6 , 062001, 10. MathScinet [bib] [doi]
Powered by bibtexbrowser